Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling of something stuck in throat, reactive airway disease. Started z-pack, zyrtec d. Treatment?

I ve been dealing with the feeling like something is caught in my upper throat since yesterday afternoon. I m able to breathe, talk and eat. Two weeks ago I had a cold that last week changed in to reactive airway disease . I m on zyrtec d, prednisone taper, albuterol hfa prn,and mobic, started z-pack yesterday afternoon (prescribed yesterday before this sensation occurred)for concerns of my cold having gone bacterial
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear..
All these symptoms indicate that you might be having Pharyngitis.

Management includes:
1. Gargle with warm salt water to relieve throat pain.
2. Analgesics like paracetamol
3. Antibiotics depending upon culture & sensitivity reports to remove the causative organism.
4. Antihistamine preparations can also be used to provide symptomatic relief.
If symptoms still will be better to consult an ENT specialist.
Meanwhile...avoid taking cold food & drinks, maintain adequate hydration & take soft, non-spicy foods.
Wish you good health & a speedy recovery.
Thanks & take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor